# SDR ASOA201804134021

- Difficulty date: April 13, 2018
- Submitted: April 17, 2018
- Operation: Air carrier
- Aircraft: N11539
- Make and model: Emb EMB-145LR
- Aircraft serial: 145536
- Aircraft time: 39,228 hours, 30,218 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Control Module
- Part number: 7287103507
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

THE CREW REPORTED THAT THE EMERGENCY LIGHTS WOULD NOT COME ON WITH THE F/A CONTROL PANEL.  MAINTENANCE REMOVED AND REPLACED THE FLIGHT ATTENDANT CONTROL MODULE, OPS CHECKED WITH NO DEFECTS, AND THE AIRCRAFT WAS RETURNED TO SERVICE.
